advertisement
Question
Posted by: alice | 2019/01/07

Xanor

Hi Cybershrink I was wondering if the xanor I have been taking for panic attacks a month back is the reason for some sudden weight loss I am experiencing?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberShrink
- 2019/01/08

Hi Alice.
Xanax ( a trade name for Alprazolam ) is a sedative tranquilizer.  It could be associated with some weight gain as you might be less active, even drowsy, while taking it, but I would not expect it to cause weight loss ( if it reliably did so, more of us might be tempted to take it !). 
Has anything else changed in your life recently ? Diet ? Exercise ? Other drugs ?  Other symptoms ?  Maybe check with your GP and have a physical checkup to rule out any other possible ilnesses contributing to this.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement